# SDR DALA2025062004651

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CORROSION STRINGER 41L LOCATED BTW FR 64 TO FR 65 AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 41L LOCATED BTW FR 64 TO FR 65 AND FASTENERS IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (1033763).
